# SDR SIMA201812264003

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 43,927 hours, 40,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING EMERGENCY LIGHT INOP-C/A-RAR ROW 12 CEILING EMERGENCY LAMP IAW EMB AMM TASK# 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD. END
